MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE; SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE; SENSING LEAD
Model Number MODEL 4323
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient felt that his ipg may have shifted position and the sense lead was providing abnormal waveforms and impedance readings.Revision surgery was conducted to replace the sense lead and address device migration.
 
Event or Problem Description
Follow up report to mdr 3007666314-2018-00040: patient underwent revision surgery.Original sense lead appeared to be damaged, i.E.Cuts in the outer tubing.It was replaced during the revision surgery.No further issues reported.

Brand Name
INSPIRE
Common Device Name
SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7936255
Report Number3007666314-2018-00040
Device Sequence Number19171269
Product Code MNQ
UDI-Device Identifier00855728005192
UDI-Public00855728005192
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 4323
Device Catalogue Number900-002-009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;